Personal tools
You are here: Home Departments Probability, Operations Research and Statistics Assoc. Prof. Nadia Zlateva, Ph. D. Publications of Assoc. Prof. Nadya Zlateva, Ph. D.

Publications of Assoc. Prof. Nadya Zlateva, Ph. D.


  1. P.G. Georgiev and N.P. Zlateva, Second subdifferentials of C1,1 functions: optimality conditions and well posedness, Compt. rend. Acad. bulg. Sci.,  46, 1993, No 11, 25-28.
  2. P.G. Georgiev and N.P. Zlateva, Second-order subdifferentials of C1,1 functions and optimality conditions, Set-Valued Analysis,  4, 1996, 101-117.
  3. P.G. Georgiev and N.P. Zlateva,  Generic Gâteaux differentiability via smooth perturbations, Bull. Austr. Math. Soc.,  56, 1997, 421-428.
  4. M. Ivanov and N. Zlateva, Abstract subdifferential calculus and semiconvex functions, Serdica Math. J.,  23, 1997, 35-58.
  5. M. Ivanov and N. Zlateva, On Clarke-Ledyaev inequality, preprint of the Institute of Mathematics and Informatics at the Bulgarian  Academy of Sciences, 1, May 1998.
  6. P.G. Georgiev and N.P. Zlateva, Lasry─Lions regularizations and reconstruction of subdifferentials, Compt. rend. Acad. bulg. Sci.,  51, 1998, No 9-10, 9-13.
  7. N. Zlateva,  Subdifferential calculus and variational methods in nonsmooth analysis,  PhD thesis, Sofia University,  1997 (in Bulgarian).
  8. P.G. Georgiev and N.P. Zlateva, Reconstruction of Clarke subdifferential by the Lasry-Lions regularizations, J. Math. Anal. Appl.,  248, 2000, 415-428.
  9. M. Ivanov and N. Zlateva, A Clarke-Ledyaev type inequality for certain non-convex sets,  Serdica Math. J.,  26, 2000, 277-286.
  10. M. Ivanov and N. Zlateva, On primal lower-nice property, Compt. rend. Acad. bulg. Sci.,  54, 2001, No 11, 5-10.
  11. M. Ivanov and N. Zlateva, On nonconvex version of the inequality of Clarke and Ledyaev, Nonlin. Anal., Theory, Meth. Appl., 49, 2002, No 8, 1023-1036.
  12. L. Thibault and N. Zlateva, Integrability of subdifferentials of certain bivariate functions, Nonlin. Anal., Theory, Meth. Appl., 54, 2003, No 7, 1251-1269.
  13. M. Ivanov and  N. Zlateva, Subdifferential characterization of primal lower-nice functions on smooth Banach spaces,  Compt. rend. Acad. bulg. Sci., 57, 2004, No 5, 13-18;
  14. L. Thibault and  N. Zlateva, Integrability of subdifferentials of directionally Lipschitz functions, Proc. Amer. Math. Soc., 133, 2005, 2939-2948;
  15. L. Thibault and  N. Zlateva, Partially ball weakly inf-compact saddle functions, Mathematics of Operatios Research, 30, 2005, No 2, 404-419.
  16. A. L. Dontchev, M. Quincampoix and N. Zlateva, Aubin criterion for metric regularity,  Journal of Convex Analysis, 13, 2006, No 2, 281-297.
  17. F. Bernard, L. Thibault and N. Zlateva, Characterizations of prox-regular sets in uniformly convex Banach spaces, Journal of Convex Analysis, 13, 2006, No 3-4, 525-559.
  18. M. Quincmpoix and N. Zlateva, On Lipschitz regularity of minimizers of a calculus of variations problem with non locally bounded Lagrangians, Compt. rend. Acad. Sci. Paris, Ser I, 343, 2006, 69-74.
  19. F. Bernard, L. Thibault and N. Zlateva, Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties, Trans. Amer. Math. Soc., 363, 2011, 2211-2247.
Document Actions